MathSciNet Relay Station
MathSciNet bibliographic data
MR567996 (81e:54015) 54C45 (54D60)
Tanaka, Hidenori On unions of $\nu $-embedded sets. Proc. Amer. Math. Soc. 79 (1980), no. 3, 474–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement